# SDR 98ZZZX1010

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 900C3010042105
- Condition: Binding
- Location: M/R Shaft
- Part time: 821 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL SLIDER BEARING BINDING ON MAIN ROTOR SHAFT ASSY DURING COLLECTIVE MOVEMENT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
